# SDR FDEA201310222585

- Difficulty date: October 22, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 27,288 hours, 14,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5397327820200
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT FRAME UPPER SECTION HAS SKIN FRAME CHAFE DAMAGE.  FUSELAGE SKIN FRAME 63A-64A, STG 27-STG 28R.  BLENDED IAW SRM 53-17-12, FIG 104, SHEET 5. FOUND TO BE WITHIN LIMITS MAX DEPTH 0.4MM LIMIT 1.0MM SRM REQUIREMENT TO CARRY OUT INSPECTION AT 42,400 FLT CYCLES, 89,000 FLIGHT HOURS IAW SRI 53-17-21-1-004-00 WITH SUBSEQUENT INTERVALS AND STRUCTURAL MODIFICATION POINT TBD.
